# SDR SWAA2023011791900

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 7,862 hours, 3,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE AND EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.   REPLACED BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD AT THIS TIME
